# SDR SWAA2022101258938

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 28,158 hours, 13,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR DIFFICULT TO ENGAGE / [01] ADJUSTED GIRT BAR RECTAINER CLIP IAW M/M 25-66-01-200-802.OPS CHECK NORMAL.OK FOR SERVICE.
